Provability in arithmetic and a schema of Grzegorczyk
Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 41-45
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_106_1_41_45,
author = {George Boolos},
title = {Provability in arithmetic and a schema of {Grzegorczyk}},
journal = {Fundamenta Mathematicae},
pages = {41--45},
year = {1980},
volume = {106},
number = {1},
doi = {10.4064/fm-106-1-41-45},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-106-1-41-45/}
}
George Boolos. Provability in arithmetic and a schema of Grzegorczyk. Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 41-45. doi: 10.4064/fm-106-1-41-45
Cité par Sources :